# SDR REXA2017121101236

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 23,073 hours, 15,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10042N
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN PBE LOST ITS VACUUM 
REMOVED AND REPLACED AFT CABIN PBE PN OFF MR-10042N PN ON MR-10047N
IAW CRJ900 35-31-06
